MathSciNet Relay Station
MathSciNet bibliographic data
MR2135527 19E08 (14C35 14M15 22E65)
Bezrukavnikov, Roman; Finkelberg, Michael; Mirković, Ivan Equivariant homology and $K$-theory of affine Grassmannians and Toda lattices. Compos. Math. 141 (2005), no. 3, 746–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement